# SDR UALA2012052702946

- Difficulty date: May 24, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 67,486 hours, 25,067 cycles
- Engine: Pwa PW2037
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Filler
- Condition: Loose
- Location: Radome
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER POPPED ON NOSE RADOME.  FOUND CENTER OF LEFT SIDE ALLEN HEAD SPRING LOADED HOLE FILLER LOOSE.  SECURED.
